# SDR SWIA201642817

- Difficulty date: October 17, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 32,714 hours, 20,011 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Corroded
- Location: Bs 939
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND FROM BLUE WATER AT BS 939.   LOWER WING TO FUSELAGE FAIRING STRUCTURE LT ANGLE TO RT ANGLE CORRODED.  INSTALLED A NEW LT LOWER WING BODY FAIRING SUPPORT ANGLE, AND NEW CENTER ANGLE IAW SRM.
